1 doctor weighed in:

I'm on meds but i really think its more serious i think its hemorrhagic cystitis because of my symptoms , can this be treated?

1 doctor weighed in
Dr. George Klauber
Pediatrics - Urology

In brief: Meds for what?

Hemorrhagic cystitis can be due to either bacterial or viral infection of bladder.
Some utis are associated with blood in urine ; usually not serious. Blood in urine (hematuria) can be a side effect of medication. However, without UTI needs to be investigated to rule out malignancy. Hemorrhagic cystitis responds to appropriate antibiotics just like non-hemorrhagic cystitis ; thus not very serious.

In brief: Meds for what?

Hemorrhagic cystitis can be due to either bacterial or viral infection of bladder.
Some utis are associated with blood in urine ; usually not serious. Blood in urine (hematuria) can be a side effect of medication. However, without UTI needs to be investigated to rule out malignancy. Hemorrhagic cystitis responds to appropriate antibiotics just like non-hemorrhagic cystitis ; thus not very serious.
Dr. George Klauber
Dr. George Klauber
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors